Results 1 to 6 of 6

Thread: Escitalopram 10mg 9 weeks

  1. #1

    Escitalopram 10mg 9 weeks

    Hi ive been on escitaloprám 10mg for 9 weeks when will i feel the effects of the medication? Thankyou

  2. #2
    Join Date
    Aug 2013
    Posts
    21,627

    Re: Escitalopram 10mg 9 weeks

    If you haven't by now, you probably won't. Hopefully, you're starting to feel better.

    Positive thoughts
    __________________
    "Eat. Drink. Enjoy the work you do. Be thankful for the blessings God gives you in this life. Live, love and seek out the things that bring your heart joy. The rest is meaningless... Like chasing the wind." King Solomon

    The best help is the help you give yourself! http://cbt4panic.org/

  3. #3
    Join Date
    Oct 2016
    Posts
    790

    Re: Escitalopram 10mg 9 weeks

    Did you have many side effects going on to escitalopram?

  4. #4

    Re: Escitalopram 10mg 9 weeks

    Hi Whitey,

    Going on Antidepressants is an unceratain time and brings up a lot of questions for ones self. I know cause I was Googling a lot at the time!

    From my expierence, I upped my dose to 20mg after 12 weeks. The increase was a lot easier than the first 4 weeks weeks on 10mg side effects wise.

    There will be plenty of yawning and possibly jaw clenching. This will pass with time.

    The medication will get you on your feet, do see out talking therapy if/when you can too.

    Wish you all the best,

    Medowlark

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    44,625

    Re: Escitalopram 10mg 9 weeks

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  6. #6
    Join Date
    Jan 2017
    Posts
    2,573

    Re: Escitalopram 10mg 9 weeks

    Quote Originally Posted by Whitey204 View Post
    Hi ive been on escitaloprám 10mg for 9 weeks when will i feel the effects of the medication? Thankyou
    to NMP,

    Antidepressants (ADs) typically take 4-12 weeks to kick-in. What are you taking escitalopram for and is this the first AD you've taken? Are you on any other medication, or over-the-counter supplement?
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Increasing dose of Escitalopram, 10mg to 20mg....
    By MamaCass in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 01-10-16, 07:05
  2. citalopram 20mg to escitalopram 10mg
    By wigglywoo12 in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 0
    Last Post: 12-09-10, 09:41
  3. Switching from 10mg escitalopram to 20mg citalopram
    By h_t in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 02-06-10, 08:03
  4. Icreasing Escitalopram from 10mg to 20mg per day
    By shotokansho in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 22-12-09, 19:28

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •